# SDR CALA2017121104398

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 63,930 hours, 26,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY BATTERY FAILED EMERGENCY SYSTEM OP CHECK. REPLACED RH BATTERY,EMERGENCY LIGHT SYSTEM PASSED CIDS SYSTEM CHECK.
